MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The patient underwent stent implantation.The 80% stenosed target lesion was located in a non-tortuous and non-calcified iliac vein.A 12x60/8fr 75cm wallstent uni (wallstent endoprosthesis).However, upon unpacking, it was noticed that there was a crease at the middle portion of the stent.It could not be deploy and was removed completely.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) universit.Y e1 - initial reporter phone: (b)(6).Device evaluated by mfr.: a wallstent uni device was received for analysis.A visual and tactile examination identified that the outer sheath had multiple kinks along the length of the delivery system.The stainless-steel shaft was also noted to be damaged.The device was returned with the stent partially deployed.This concludes the product analysis.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17672880
Report Number2124215-2023-45393
Device Sequence Number6512944
Product Code MAF
UDI-Device Identifier08714729203964
UDI-Public08714729203964
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2024
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0030020415
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale